DocServer

Items where Author is "Li, Gang"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 4.

Article

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). 1085 - 1091. ISSN 0362-546X

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). pp. 1085-1091.

Li, Gang and Sims, Brailey ERGODIC THEOREM AND STRONG CONVERGENCE OF AVERAGED APPROXIMANTS FOR NON-LIPSCHITZIAN MAPPINGS IN BANACH SPACES. to be submitted . (Unpublished)

Book Section

Li, Gang and Sims, Brailey (2008) $\tau$ AND WEAK DEMICLOSENESS PRINCIPLE AND ASYMPTOTIC BEHAVIOR FOR ASYMPTOTICALLY NONEXPANSIVE TYPE MAPPINGS. In: Fixed point theory and its applications. Yokohama Publishers, Yokohama, pp. 103-108.

This list was generated on Sun Sep 24 18:34:48 2017 AEST.